Asymptotic behavior of generalized nonexpansive sequences and mean points

H. K. Pathak, D. O'regan, M. S. Khan, R. P. Agarwal

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let E be a real Banach space with norm k-k and let fxngn, 0 be a generalized nonexpansive sequence in E (i.e. formula ommited where the series of nonnegative terms formula ommited is convergent). Let K = formula ommited We deal with the mean point of formula ommited concerning a Banach limit μ. If E is reflexive and d = d(0; K), then we show that formula ommited and there exists a pointformula ommited. In the sequel, this result is applied to obtain the weak and strong convergence of formula ommited.

Original languageEnglish
Pages (from-to)539-548
Number of pages10
JournalGeorgian Mathematical Journal
Volume11
Issue number3
DOIs
Publication statusPublished - Jan 1 2004

    Fingerprint

Keywords

  • Asymptotic behavior
  • Banach limit
  • generalized nonexpansive sequence
  • mean point
  • nonexpansive sequence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this